MAUDE Adverse Event Report: THE SPECTRANETICS CORPORATION SPECTRANETICS 12F GLIDELIGHT LASER SHEATH

THE SPECTRANETICS CORPORATION SPECTRANETICS 12F GLIDELIGHT LASER SHEATH
Model Number 500-301
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Great Vessel Perforation (2152); Iatrogenic Source (2498)
Date of Event 03/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient's date of birth unavailable.Patient's weight unavailable.Device lot number, expiration date unavailable; device was discarded before it could be obtained.Device manufacture date unavailable because lot number unavailable.
 
Event or Problem Description
A lead extraction procedure commenced to remove two leads: a right atrial (ra) lead and a right ventricular (rv) lead due to bacteremia.A spectranetics 12f glidelight laser sheath, among other devices, was in use.While using the glidelight device to extract the rv lead, hemodynamic changes in the patient was noted by the physician.Rescue efforts commenced immediately, including rescue device, cpr and sternotomy.A superior vena cava (svc) tear was discovered.Repair was successful and the patient survived the procedure.It was reported that both leads were removed successfully during the procedure.There was no alleged malfunction of any spectranetics devices during the procedure.

Brand Name
SPECTRANETICS 12F GLIDELIGHT LASER SHEATH
Common Device Name
GLIDELIGHT
Manufacturer (Section D)
THE SPECTRANETICS CORPORATION
9965 federal drive
colorado springs CO 80921
MDR Report Key9941482
Report Number1721279-2020-00092
Device Sequence Number14013362
Product Code MFA
UDI-Device Identifier00813132020323
UDI-Public00813132020323
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P960042
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/24/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number500-301
Device Catalogue Number500-301
Device Lot NumberUNAVAILABLE
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer01/10/2005
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2020
Initial Report FDA Received Date04/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age84 YR
Date Report Sent to FDA01/01/2005